MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
System manufacturing records were reviewed, and no issues were identified.Bronchoscope manufacturing record review could not be completed, as the scope shaft is unreadable and logs were unavailable.Failure analysis found that the scope, video, and em systems functioned as intended, with no confirmed device malfunction.Scope buckling was linked to user input, and the tool's absence prevented further evaluation.The video loss was likely due to a transient mechanical disturbance, and em signal loss was brief and self-resolved.None of these issues were determined to have caused the pneumothorax.Video review could not be performed due to log unavailability.The physician did not attribute the event to the galaxy system, citing the patient's emphysema and lesion location as contributing factors, and the injury was managed conservatively.This complaint is reported due to the following conclusions: a pneumothorax was reported after a galaxy-assisted biopsy procedure and a chest tube was inserted.The physician did not attribute the pneumothorax to the galaxy system, stating that it was related to the patient's pre-existing emphysema and the challenging location of the lesion.Reported malfunctions included scope buckling, loss of video, and em signal loss.
 
Event or Problem Description
A pneumothorax was identified post-galaxy procedure, and a chest tube was inserted.The patient had a valve placed previously due to severe emphysema, and the physician noted that it was the anesthesiologist who opted to insert the chest tube.Reported malfunctions included scope buckling, loss of video, and em signal loss.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key23498907
Report Number3021325287-2025-00039
Device Sequence Number18390512
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)230516
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American